On many-valued
Mathematische Zeitschrift, Tome 35 (1932), pp. 127-153
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1932__35_168350,
author = {R. O., Young},
title = {On many-valued },
journal = {Mathematische Zeitschrift},
pages = {127--153},
year = {1932},
volume = {35},
zbl = {58.0237.02},
url = {http://geodesic.mathdoc.fr/item/MZ_1932__35_168350/}
}
R. O., Young. On many-valued. Mathematische Zeitschrift, Tome 35 (1932), pp. 127-153. http://geodesic.mathdoc.fr/item/MZ_1932__35_168350/